No Cover Image

Journal article 526 views

Noncommutative two-dimensional gauge theories / Adi Armoni

Physics Letters B, Volume: 704, Issue: 5, Pages: 627 - 630

Swansea University Author: Adi Armoni

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1016/j.physletb.2011.09.064

Published in: Physics Letters B
Published: 2011
URI: https://cronfa.swan.ac.uk/Record/cronfa17419
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 5
Start Page: 627
End Page: 630